# SDR DALA1248140914

- Difficulty date: September 9, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 62,237 hours, 47,913 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE OVERHEAD EMERGENCY PATHWAY LIGHTING AT SEAT 32 WAS INOPERATIVE.  MAINTENANCE FOUND A LOOSE NUT AND WIRE ON THE TERMINAL STRIP.  THE NUT WAS REPLACED AND THE WIRE WAS SECURED.  THE SYSTEM RETURNED TO NORMAL OPERATION.
